MAUDE Adverse Event Report: ZIMMER DENTAL RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER

ZIMMER DENTAL RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER
Catalog Number RHD2.5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.
 
Event or Problem Description
It was reported that driver broke during procedure.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) rhd2.5 (retaining 2.5mm hex drive r latchlock) for evaluation visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2120012832.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120012832 for similar events and no other complaint was identified.The customer did submit an image for the reported event.See attached at the ce level.Based on the investigation and risk management file review as per rm-002w1 rev 8, the most likely root cause determined from the investigation was user error.Therefore, based on the available information, a device malfunction has occurred.The attached picture at the ce level shows the tool fractured.The reported event has been confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
RETAINING 2.5MM HEX DRIVE R LATCHLOCK
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22865493
Report Number0002023141-2025-02299
Device Sequence Number9230589
Product Code NDP
UDI-Device Identifier00889024016705
UDI-Public(01)00889024016705(17)991231(10)2120012832
Combination Product (Y/N)N
Initial Reporter CountryIN
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberRHD2.5
Device Lot Number2120012832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic